# SDR CALA2019021100233

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 79,167 hours, 16,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N61002005
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 INNER SKIN HAS MULTIPLE CRACKS AT UPPER HINGE AREA ABOVE KNUCKLE BUSTER ASSEMBLY. FOUND CRACKS OUT OF LIMITS IAW SRM 52-10-01-A1 L=.90, L =.65, L=.70. CUT OUT DAMAGE AND ACCOMPLISHED ECRA 5210-03004 REV - PM L4 DOOR INNER SKIN UPPER HINGE AREA. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED.
